Elementary spinorial excitations in a model universe



Downloads per month over past year

Fernández-Rañada, Antonio (1972) Elementary spinorial excitations in a model universe. Journal of Mathematical Physics, 13 (5). pp. 671-675. ISSN 0022-2488

Official URL: http://dx.doi.org/10.1063/1.1666035


The generalized covariant Dirac equation for a certain five‐dimensional universe is studied. If a torsion invariant is included in the free Lagrangian, it is shown that particlelike stable solutions exist having definite positive rest energy, spin, and corresponding antiparticles. The treatment is throughout classical

Item Type:Article
Additional Information:

© 1972 The American Institute of Physics.

Subjects:Sciences > Physics > Electricity
Sciences > Physics > Electronics
ID Code:25400
Deposited On:13 May 2014 09:42
Last Modified:10 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page